# SDR GLBA20110606J

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,529 hours, 44,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144040
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE UPPER AFT AIRSTAIR DOOR CABLE COVER IS TORN.  MX REPLACED THE UPPER AFT AIRSTAIR DOOR CABLE IAW BMM.
